Advances in Differential Equations

Asymptotic behavior of solutions to nonlocal diffusion systems driven by systems of ordinary differential equations

Michel Chipot and Koji Okada

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this article, an initial-/boundary-value problem for a nonlocal diffusion system is treated. In the first part of the article, the unique solvability of the problem is established, and the asymptotic behavior of solutions is discussed by means of some key estimates. For the problem, it is also proved that the corresponding initial-value problem for a system of ordinary differential equations are of crucial importance. The second part of the article is devoted to the analysis of some nonlocal reaction-diffusion systems which are obtained as the special case where the coefficient matrices in the original system are diagonal. Lotka-Volterra prey-predator interaction and competitive interaction for two species are taken as fundamental examples of reaction kinetics; the stability and asymptotic behavior of solutions to these ecological models are inspected.

Article information

Adv. Differential Equations, Volume 12, Number 8 (2007), 841-866.

First available in Project Euclid: 29 April 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K57: Reaction-diffusion equations
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 34C29: Averaging method 35B35: Stability 35B40: Asymptotic behavior of solutions


Chipot, Michel; Okada, Koji. Asymptotic behavior of solutions to nonlocal diffusion systems driven by systems of ordinary differential equations. Adv. Differential Equations 12 (2007), no. 8, 841--866.

Export citation